Wednesday, October 22, 2014

Tuesday, November 23, 2010 furryfacelover, Community Member, asks

Q: Full body itching after allergy shots

I have been getting allergy shots for almost a year.  When I started, I had no reaction except for an occasional large red swelling at the injection site.  Then I switched allergy docs and now I got full-body red itchy rashes almost every time I get a shot.  We end repeating a lot of shots and I also now take Xyzal before shots.  I'm worried though.  Is is a normal reaction to get full body itching after an allergy shot?

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By furryfacelover, Community Member— Last Modified: 11/23/10, First Published: 11/23/10